Abstract and Applied Analysis
Volume 2003 (2003), Issue 12, Pages 715-741
Estimates for the Green function and singular solutions for polyharmonic nonlinear equation
Département de Mathématiques, Faculté des Sciences de Tunis, Campus Universitaire, Tunis 1060, Tunisia
Received 5 July 2002
Copyright © 2003 Imed Bachar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We establish a new form of the theorem for polyharmonic Green function on the unit ball of corresponding to zero Dirichlet boundary conditions. This enables us to introduce a new class of functions containing properly the classical Kato class . We exploit properties of functions belonging to to prove an infinite existence result of singular positive solutions for nonlinear elliptic equation of order .